Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

White spots on skin and inspite of medication no change has been observed.

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
My friend has a skin problem which is chronic. His skin gets red rashes pretty frequently which after using lacocalamine and other medicines fades. Also, around 6 months back, white spots got developed on his skin and inspite of medication no change has been observed. Pl. help. Thanks
Posted Wed, 18 Apr 2012 in Skin Hair and Nails
Answered by Dr. Gaurang Krishna 14 minutes later
Thanks for posting your query.
There are several possibilities in this case. These would include:
•     Chronic Urticaria
•     Endogenous Dermatitis
•     Contact Dermatitis
•     Polymorphous light eruption (PMLE) (Sun Rash)
The white spots may be anything from just his rash related skin discolouration to vitiligo.
As I believe that more information can help a physician help you better, I would request you to answer the following questions:
•     How much time does the rash take to subside?
•     What medicines does he usually take?
•     Is the rash flat or does it get raised above the skin surface?
•     Does anyone in his family have a similar problem or a history of asthma?
•     Could you please upload a picture of the rash using the “Upload your reports” application on the right?

Awaiting your response

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor